Alert archive / New Jersey / Areal Flood Advisories in 2012
Areal Flood Advisory 77, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 27, 2012, 12:35 AM EDT for Burlington County, Ocean County, New Jersey. It was in force for 117 min.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2012, 12:35 AM EDT (04:35 UTC)
- Expired
- Jul 27, 2012, 2:32 AM EDT
- In force
- 117 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Burlington County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 33 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 4.6 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1843 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 895 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 13.3
The text
As transmitted, in the capitals the NWS used until 2016.
108
WGUS81 KPHI 270435
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1235 AM EDT FRI JUL 27 2012
NJC005-029-270730-
/O.NEW.KPHI.FA.Y.0077.120727T0435Z-120727T0730Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURLINGTON NJ-OCEAN NJ-
1235 AM EDT FRI JUL 27 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
SOUTHEASTERN BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
SOUTHERN OCEAN COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 330 AM EDT
* AT 1232 AM EDT DOPPLER RADAR CONTINUED TO INDICATE AN AREA OF VERY
HEAVY RAIN MOVING ACROSS SOUTHERN BURLINGTON AND OCEAN COUNTIES.
THESE SHOWERS HAVE ALREADY PRODUCED RAINFALL ACCUMULATIONS OF UP TO
1.5 INCHES IN THE PAST HOUR WITH AN ADDITIONAL 0.5 TO 0.75 INCHES
EXPECTED THROUGH THE NEXT HOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3977 7408 3960 7420 3960 7423 3962 7422
3964 7424 3959 7426 3960 7428 3959 7430
3957 7451 3976 7458 3997 7406
$$
HEAVENER1 follow-up statement
190
WGUS81 KPHI 270632
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
232 AM EDT FRI JUL 27 2012
NJC005-029-270643-
/O.CAN.KPHI.FA.Y.0077.000000T0000Z-120727T0730Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURLINGTON NJ-OCEAN NJ-
232 AM EDT FRI JUL 27 2012
...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
SOUTHERN OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...
LAT...LON 3977 7408 3960 7420 3960 7423 3962 7422
3964 7424 3959 7426 3960 7428 3959 7430
3957 7451 3976 7458 3997 7406
$$
HEAVENERWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 26, 11:41 PM EDT, 54 minutes earlier.
Area forecast discussion, Jul 26, 11:41 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1141 PM EDT THU JUL 26 2012
.SYNOPSIS...
LOW PRESSURE RESIDES OVER CHESAPEAKE BAY WITH A WEAK COOLING
OUTFLOW BOUNDARY FROM THE EVENING THUNDERSTORMS NOW MOVING
SOUTHWARD THROUGH DELMARVA. A MORE SUBSTANTIAL COLD FRONT WILL
MOVE SOUTH OF DELMARVA LATE SATURDAY NIGHT AS THE LOW PRESSURE
SYSTEM ORGANIZES OFF THE MID ATLANTIC COAST. WEAK HIGH PRESSURE
FOLLOWS LATER SUNDAY AND MONDAY. LOW PRESSURE DEVELOPS ALONG A
BOUNDARY TO OUR SOUTH TUESDAY AND STAYS JUST OFFSHORE ON WEDNESDAY.
&&
.NEAR TERM /UNTIL 7 AM FRIDAY MORNING/...
SEEMS LIKE LAST GOOD BAND OF CONVECTION..SEEMINGLY ELEVATED..ROLLING
EWD FROM DEL THRU S NJ AND THIS IS SHORT POOR DRAINAGE STREET FLOODING...
LIGHTNING STRIKES AND MAYBE A G TO 25 KT.
SHOULD BE RELATIVELY QUIET AFTER 06Z.
HEAT PRODUCTS CONTINUE UNTIL WE CAN REEVALUATE BY 3 AM.
&&
.SHORT TERM /7 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
EXCESSIVE HEAT WARNING WILL CONTINUE THROUGH FRIDAY. THE HEAT
ADVISORY FOR SOUTHERN NJ AND THE DELMARVA HAS BEEN EXTENDED THROUGH
FRIDAY.
FOR FRIDAY...THE COLD FRONT STARTS TO PUSH SOUTHWARD INTO THE AREA.
IT IS SLOW MOVING AND LOOKS TO STALL OVER OR NEAR OUR AREA FRIDAY
AFTERNOON. THIS BOUNDARY MAY BE THE FOCUS FOR MORE CONVECTION ON
FRIDAY BUT IT APPEARS TO BE MORE SCATTERED IN NATURE THAN WHAT WE
ARE SEEING FOR TODAY.
BEHIND THE FRONT WINDS WILL VEER TO THE WEST NORTHWEST ALLOWING SOME
DRIER AIR TO PUSH INTO THE AREA, ESPECIALLY ACROSS OUR MORE
NORTHWESTERN ZONES. ACROSS THE SOUTH, THE FRONT WILL TAKE ITS TIME
GETTING THERE. WHILE IT LOOKS LIKE IT STALLS IT MAY JUST BE MOVING
VERY VERY SLOWLY, KEEPING THE SOUTHERN AREAS IN THE WARM, MOIST AIR
LONGER. THIS WILL CONTRIBUTE TO HIGHER TEMPERATURES IN THE SOUTHERN
AREAS AS WELL AS HIGH HEAT INDEX VALUES AGAIN FOR ANOTHER DAY. HEAT
INDEX VALUES THROUGH THE URBAN AREAS WILL ONCE AGAIN RISE NEAR
100-102 FOR A COUPLE OF HOURS AND THE WARNING WILL BE LEFT IN PLACE
FOR ANOTHER DAY.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
THE PROGRESSIVE UPPER TROUGH THAT WILL BE OVER THE GREAT LAKES
DURING THE SHORTER RANGES OF THE FCST WILL MOVE EAST AND SETTLE
ALONG THE MIDDLE ATLANTIC AND NORTHEAST THIS WEEKEND. THIS WILL
BRING UNSETTLED CONDITIONS WITH PARTLY TO MOSTLY CLOUDY PERIODS
AND CHC FOR SHOWERS AND AFTERNOON TSTMS. POPS FOR THIS FCST WILL
BE IN THE CHC RANGE FOR FRI NIGHT THROUGH SAT NIGHT. RIDGING AND
AN APPROACHING SFC HIGH SUN AND MON WILL BRING DRIER AIR AND
DECREASING CHCS FOR ANY SHOWERS...STILL KEPT SLGT CHC FOR SUN ATTM
TO ALIGN BETTER WITH NEARBY WFOS. THE UPPER TROUGH BEGINS TO
DEEPEN OVER THE AREA AGAIN TUE-WED SO PRECIP CHANCES WERE RAISED
BACK INTO THE CHC RANGE FOR THOSE PERIODS.
TEMPERATURES DURING THE EXTENDED RANGE WILL AVERAGE OUT IN THE
ABOVE NORMAL RANGE. SATURDAY WILL LIKELY SEE THE HIGHEST
TEMPERATURES OF THE EXTENDED PERIOD WITH PLENTY OF UPPER 80S AND
LOW 90S OVER THE AREA. READINGS SHOULD THEN SHOW A VERY SLOW
DECREASE INTO NEXT WEEK WITH HIGHS MOSTLY IN THE MID TO UPPER 80S.
&&
.AVIATION /04Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THROUGH 12Z...LEFTOVER SHOWERS...WITH EWD MOVING ELEVATED TSTMS DELMARVA
GRADUALLY WEAKENING AFTER 06Z AS THE EXIT THE NJ COAST. OTRW VFR CIGS.
LIGHT WIND.
FRIDAY...VFR. CIGS AOA 5000 FT MIDDAY AND AFTN WITH CONVECTION
SEEMINGLY SPLIT... STRONGER CONVECTION DEVELOPING DELMARVA MID OR
LATE AFTN WHILE ANOTHER BAND DEVELOPS NE PA AND FAR NNJ. W WIND G
GENERALLY UNDER 18 KT.
OUTLOOK...
FRI NIGHT-SAT NIGHT...VFR MUCH OF THE TIME BUT SCATTERED SHOWERS
AND A FEW TSTMS MAY BRING LOCALLY POOR CONDITIONS.
SUN-MON NIGHT...VFR.
TUE...MOSTLY VFR. SCATTERED SHOWERS AND A FEW TSTMS MAY BRING
LOCALLY POOR CONDITIONS.
&&
.MARINE...
SMALL CRAFT ADVISORY CONTINUES ON THE OCEAN THROUGH FRIDAY MORNING.
OTRW ELEVATED CONVECTION MOVES THRU DELMARVA AND ALL SHOWERS
WEAKEN AFTER MIDNIGHT.
OUTLOOK...
SUB-SCA CONDITIONS ARE EXPECTED THIS WEEKEND AND INTO EARLY NEXT
WEEK. SCATTERED TSTMS FRI NIGHT THROUGH SAT NIGHT WILL BRING
LOCALLY HIGHER WINDS AND SEAS.
&&
.HYDROLOGY...
NO MAJOR HYDRO ISSUE FORESEEN BUT POOR DRAINAGE FLOODING PROBLEMS
AT LEAST FOR S NJ THRU 06Z.
&&
.RIP CURRENTS...
STILL POSSIBLY A MDT RISK FOR FRIDAY...SITTING ASTRIDE LOW TO MDT.
REEVALUATING AT 4AM.
&&
.CLIMATE...
KGED RER EQUALING EVENT FOR THE 26TH AND KMPO 1 DEG SHY. ALL OTHERS
WELL BELOW...PRIMARILY BECAUSE OF THE 90-120 EXTRA MINUTES OF MCV
THICK CIRRUS CLOUD CVR THRU 1630Z IN SE PA/DE/S NJ/NE MD...LONGER
THAN WHAT WAS EXPECTED IN THE EARLY THURSDAY MORNING FCST.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 6 PM EDT FRIDAY FOR PAZ067>071.
NJ...HEAT ADVISORY UNTIL 6 PM EDT FRIDAY FOR NJZ016-021>023.
EXCESSIVE HEAT WARNING UNTIL 6 PM EDT FRIDAY FOR NJZ015-
017>019.
DE...HEAT ADVISORY UNTIL 6 PM EDT FRIDAY FOR DEZ002-003.
EXCESSIVE HEAT WARNING UNTIL 6 PM EDT FRIDAY FOR DEZ001.
MD...HEAT ADVISORY UNTIL 6 PM EDT FRIDAY FOR MDZ008-012-015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT FRIDAY FOR ANZ450>455.
&&
SYNOPSIS...DRAG/O'HARA 1140P
NEAR TERM...DRAG/MEOLA 1140P
SHORT TERM...MEOLA 1140P
LONG TERM...O'HARA
AVIATION...DRAG/MEOLA/O'HARA 1140P
MARINE...DRAG/MEOLA/O'HARA
HYDROLOGY...1140P
RIP CURRENTS...1140P
CLIMATE...Hazardous weather outlook, Jul 26, 11:06 PM EDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1106 PM EDT THU JUL 26 2012 DEZ004-NJZ001-007>010-012>014-020-024>027-PAZ054-055-060>062-280315- DELAWARE BEACHES-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON- 1106 PM EDT THU JUL 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK FOR A FEW STRONG THUNDERSTORMS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-280315- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- CUMBERLAND-ATLANTIC-CAPE MAY- 1106 PM EDT THU JUL 26 2012 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ067>071-280315- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 1106 PM EDT THU JUL 26 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-280315- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1106 PM EDT THU JUL 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ..CANCELS SPC WATCHES..
In the hours before
Local storm report, Jul 26, 9:44 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
944 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND DMG PALMERTON 40.80N 75.62W
07/26/2012 CARBON PA TRAINED SPOTTER
TREES AND POWER LINES DOWN
0609 PM TSTM WND GST MOUNT POCONO 41.12N 75.36W
07/26/2012 M52 MPH MONROE PA ASOS
0613 PM TSTM WND GST BUSHKILL TWP 40.79N 75.34W
07/26/2012 M62 MPH NORTHAMPTON PA TRAINED SPOTTER
0622 PM TSTM WND DMG BATH 40.73N 75.39W
07/26/2012 NORTHAMPTON PA PUBLIC
TREES DOWN
0625 PM HAIL TATAMY 40.74N 75.26W
07/26/2012 M0.75 INCH NORTHAMPTON PA PUBLIC
0625 PM TSTM WND GST FORKS TWP 40.73N 75.22W
07/26/2012 E57 MPH NORTHAMPTON PA TRAINED SPOTTER
POWER OUTAGES REPORTED AS WELL
0640 PM TSTM WND DMG COLUMBIA 40.93N 75.09W
07/26/2012 WARREN NJ TRAINED SPOTTER
ONE TREE DOWN BLOCKING RTE 94
0643 PM TSTM WND GST READING 40.33N 75.93W
07/26/2012 E50 MPH BERKS PA TRAINED SPOTTER
0645 PM TSTM WND DMG DELAWARE WATER GAP 40.98N 75.14W
07/26/2012 MONROE PA UNKNOWN
AT LEAST 1 TRACTOR TRAILER BLOWN OVER ON I-80 AT PA NJ
STATE LINE.
0700 PM TSTM WND GST CHESTER 40.79N 74.69W
07/26/2012 E55 MPH MORRIS NJ TRAINED SPOTTER
ESTIMATED 50 TO 60 MPH WINDS
0700 PM TSTM WND DMG FLEMINGTON 40.51N 74.86W
07/26/2012 HUNTERDON NJ 911 CALL CENTER
TREES DOWN NEAR FLEMINGTON
0702 PM TSTM WND DMG SUSSEX 41.21N 74.61W
07/26/2012 SUSSEX NJ EMERGENCY MNGR
SOME TREES DOWN AND POWER OUTAGES THROUGHOUT THE COUNTY
0704 PM TSTM WND GST ELVERSON 40.16N 75.83W
07/26/2012 M64 MPH CHESTER PA TRAINED SPOTTER
0706 PM TSTM WND DMG ROCKAWAY 40.90N 74.51W
07/26/2012 MORRIS NJ TRAINED SPOTTER
*** 3 INJ *** TREES DOWN ON HOUSE. 3 INJURED...TWO
ADULTS AND ONE INFANT.
0708 PM TSTM WND GST CHESTER 40.79N 74.69W
07/26/2012 E55 MPH MORRIS NJ TRAINED SPOTTER
ESTIMATED WINDS 50 TO 60 MPH.
0721 PM TSTM WND DMG 4 S MILLINGTON 40.62N 74.52W
07/26/2012 SOMERSET NJ TRAINED SPOTTER
TREE BRANCHES DOWN ON INTERSTATE 78 AT MILE MARKER 33
0728 PM TSTM WND DMG EDISON 40.52N 74.41W
07/26/2012 MIDDLESEX NJ TRAINED SPOTTER
NUMEROUS TREES AND POWER LINES DOWN
0730 PM TSTM WND GST ORELAND 40.11N 75.18W
07/26/2012 M50 MPH MONTGOMERY PA PUBLIC
0745 PM TSTM WND DMG BOUND BROOK 40.57N 74.54W
07/26/2012 SOMERSET NJ STORM CHASER
TREES WIRES DOWN
0750 PM TSTM WND DMG HOLMDEL 40.35N 74.18W
07/26/2012 MONMOUTH NJ NEWSPAPER
TREES DOWN ALONG GARDEN STATE PARKWAY.
0753 PM TSTM WND DMG BORDENTOWN 40.15N 74.71W
07/26/2012 BURLINGTON NJ 911 CALL CENTER
TREES DOWN
0754 PM MARINE TSTM WIND SANDY HOOK NOS BUOY 40.47N 74.01W
07/26/2012 M55 MPH ANZ338 NJ NOS PLATFORM
0830 PM TSTM WND DMG CAMDEN 39.94N 75.11W
07/26/2012 CAMDEN NJ TRAINED SPOTTER
*** 1 INJ *** TREE DOWN ON CAR. ONE PERSON TRAPPED.
&&
EVENT NUMBER PHI1200494 PHI1200496 PHI1200495 PHI1200505 PHI1200497
PHI1200499 PHI1200502 PHI1200498 PHI1200507 PHI1200501 PHI1200510
PHI1200500 PHI1200509 PHI1200514 PHI1200503 PHI1200504 PHI1200506
PHI1200508 PHI1200515 PHI1200516 PHI1200511 PHI1200512 PHI1200517
GAINESSpecial weather statement, Jul 26, 10:01 PM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1001 PM EDT THU JUL 26 2012
MDZ008-270300-
CECIL MD-
1001 PM EDT THU JUL 26 2012
...THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT CECIL COUNTY...
SCATTERED THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE TO DRIFT INTO
CECIL COUNTY FROM THE WEST LATE THIS EVENING.
ISOLATED AREAS OF HEAVY RAIN ARE POSSIBLE AND IT MAY CAUSE PONDING
OF WATER ON ROADWAYS AND FLOODING IN AREAS OF POOR DRAINAGE.
THERE MAY BE WIND GUSTS TO 35 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
LAT...LON 3972 7579 3938 7577 3938 7582 3936 7586
3938 7605 3940 7605 3943 7600 3946 7602
3953 7599 3955 7604 3954 7607 3958 7608
3972 7623
IOVINOSpecial weather statement, Jul 26, 10:24 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1024 PM EDT THU JUL 26 2012
MDZ012-015-270400-
KENT MD-QUEEN ANNE'S MD-
1024 PM EDT THU JUL 26 2012
...THUNDERSTORMS WITH HEAVY RAIN MOVING ACROSS THE BAY...
SCATTERED THUNDERSTORMS WITH HEAVY RAIN WILL MOVE ACROSS CHESAPEAKE
BAY AND THEY SHOULD AFFECT PARTS OF KENT COUNTY AND QUEEN ANNE'S
COUNTY BEFORE MIDNIGHT.
ISOLATED AREAS OF HEAVY RAIN ARE POSSIBLE AND IT MAY CAUSE PONDING
OF WATER ON ROADWAYS AND FLOODING IN AREAS OF POOR DRAINAGE.
THERE MAY BE WIND GUSTS TO 35 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS POSSIBLE. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
LAT...LON 3904 7632 3897 7622 3900 7617 3902 7624
3914 7629 3932 7619 3937 7611 3938 7577
3914 7575 3910 7584 3892 7595 3895 7609
3889 7610 3885 7620 3894 7624 3890 7625
3892 7628 3889 7628 3890 7633 3883 7637
IOVINOSpecial weather statement, Jul 26, 10:59 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1059 PM EDT THU JUL 26 2012
NJZ016>018-270430-
CAMDEN NJ-GLOUCESTER NJ-SALEM NJ-
1059 PM EDT THU JUL 26 2012
...SCATTERED THUNDERSTORMS WITH HEAVY RAIN AFFECTING SOUTHWESTERN
NEW JERSEY...
SCATTERED THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE TO DRIFT INTO
SOUTHWESTERN NEW JERSEY FROM THE SOUTHWEST UNTIL SHORTLY AFTER
MIDNIGHT.
ISOLATED AREAS OF HEAVY RAIN ARE POSSIBLE AND IT MAY CAUSE PONDING
OF WATER ON ROADWAYS AND FLOODING IN AREAS OF POOR DRAINAGE.
THERE MAY BE WIND GUSTS TO 30 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS POSSIBLE. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
LAT...LON 3951 7499 3956 7506 3946 7508 3956 7524
3945 7541 3938 7542 3947 7555 3957 7552
3964 7556 3976 7546 3985 7533 3988 7515
3996 7513 3999 7506 3998 7501 3995 7502
3989 7493 3979 7491 3979 7481 3973 7474
IOVINOSpecial weather statement, Jul 26, 11:55 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1155 PM EDT THU JUL 26 2012
NJZ020-026-270500-
COASTAL OCEAN NJ-OCEAN NJ-
1155 PM EDT THU JUL 26 2012
...A STRONG THUNDERSTORM WILL AFFECT OCEAN COUNTY...
AT 1154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES WEST OF TOMS RIVER...MOVING NORTHEAST AT
40 MPH. THE THUNDERSTORM WILL BE NEAR SILVERTON...MANTOLOKING AROUND
1215 AM AND POINT PLEASANT BEACH AROUND 1230 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3988 7408 3988 7410 3992 7410 3990 7412
3986 7413 3980 7438 3990 7446 3996 7449
4011 7420 4010 7415 4013 7411 4009 7407
4011 7403
FORECASTER: HEAVENERSpecial weather statement, Jul 27, 12:02 AM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1202 AM EDT FRI JUL 27 2012
NJZ020-026-027-270500-
COASTAL OCEAN NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
1202 AM EDT FRI JUL 27 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BURLINGTON AND
SOUTHERN OCEAN COUNTIES...
AT 1158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 21 MILES NORTH OF ATLANTIC CITY...MOVING EAST AT
35 MPH. THE THUNDERSTORM WILL BE NEAR MANAHAWKIN...BARNEGAT AROUND
1215 AM AND BARNEGAT LIGHT AROUND 1230 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3977 7408 3958 7421 3953 7435 3953 7440
3955 7442 3954 7444 3955 7445 3977 7453
3987 7413 3986 7412 3977 7418 3972 7415
3977 7415 3982 7410 3989 7408 3988 7407
FORECASTER: HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 10:59 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Salem | 91 min |
| Jul 26, 11:25 PM EDT | Areal Flood Advisory | PHI | Gloucester, Salem | 107 min |
| Jul 26, 11:44 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cumberland, Gloucester, Salem | 2 hr |
| Jul 26, 11:55 PM EDT | Special Weather Statement | PHI | Ocean | 65 min |
| Jul 27, 12:02 AM EDT | Special Weather Statement | PHI | Ocean | 58 min |
Nearby
Areal Flood Advisories in New Jersey, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.